Philip Keith Pollett
Philip Keith Pollett
Professor of Mathematics, The University of Queensland
Vahvistettu sähköpostiosoite verkkotunnuksessa maths.uq.edu.au
Nimike
Viittaukset
Viittaukset
Vuosi
Hawkes processes
PJ Laub, T Taimre, PK Pollett
arXiv preprint arXiv:1507.02822, 2015
1322015
Sojourn times in closed queueing networks
FP Kelly, PK Pollett
Advances in Applied Probability, 638-656, 1983
871983
Quasi-stationary distributions for discrete-state models
EA van Doorn, PK Pollett
European journal of operational research 230 (1), 1-14, 2013
812013
On the relationship between μ-invariant measures and quasi-stationary distributions for continuous-time Markov chains
MG Nair, PK Pollett
Advances in Applied Probability, 82-102, 1993
791993
Reversibility, invariance and μ-invariance
PK Pollett
Advances in applied probability, 600-621, 1988
751988
On a model for interference between searching insect parasites
PK Pollett
The ANZIAM Journal 32 (2), 133-150, 1990
661990
Quasi-stationary distributions: a bibliography
PK Pollett
Disponiblea http://www. maths. uq. edu. au/∼ pkp/papers/qsds/qsds. pdf, 2008
602008
On the equivalence of μ-invariant measures for the minimal process and its q-matrix
PK Pollett
Stochastic processes and their applications 22 (2), 203-221, 1986
571986
The quasi-stationary behavior of quasi-birth-and-death processes
NG Bean, L Bright, G Latouche, CEM Pearce, PK Pollett, PG Taylor
The Annals of Applied Probability, 134-155, 1997
491997
On parameter estimation in population models II: multi-dimensional processes and transient dynamics
JV Ross, DE Pagendam, PK Pollett
Theoretical Population Biology 75 (2-3), 123-132, 2009
482009
Stochastic models for the spread of HIV in a mobile heterosexual population
A Sani, DP Kroese, PK Pollett
Mathematical biosciences 208 (1), 98-124, 2007
482007
On parameter estimation in population models
JV Ross, T Taimre, PK Pollett
Theoretical Population Biology 70 (4), 498-510, 2006
482006
Quasi-stationary distributions for reducible absorbing Markov chains in discrete time
EA van Doorn, PK Pollett
Journal of Markov Processes and Related Fields 15 (2), 191-204, 2009
472009
Diffusion approximations for ecological models
PK Pollett
Proceedings of the international congress on modelling and simulation 2, 843-848, 2001
432001
Limiting conditional distributions for birth-death processes
M Kijima, MG Nair, PK Pollett, EA Van Doorn
Advances in applied probability, 185-204, 1997
431997
Uniqueness criteria for continuous-time Markov chains with general transition structures
A Chen, P Pollett, H Zhang, B Cairns
Advances in Applied Probability 37 (4), 1056-1074, 2005
422005
An efficient procedure for computing quasi-stationary distributions of Markov chains with sparse transition structure
PK Pollett, DE Stewart
Advances in Applied Probability, 68-79, 1994
421994
Connecting reversible Markov processes
PK Pollett
Advances in applied probability, 880-900, 1986
421986
Markovian bulk-arrival and bulk-service queues with state-dependent control
A Chen, P Pollett, J Li, H Zhang
Queueing Systems 64 (3), 267-304, 2010
412010
A description of the long-term behaviour of absorbing continuous-time Markov chains using a centre manifold
PK Pollett, AJ Roberts
Advances in applied probability, 111-128, 1990
401990
Järjestelmä ei voi suorittaa toimenpidettä nyt. Yritä myöhemmin uudelleen.
Artikkelit 1–20